edoc

The Boson star equation with initial data of low regularity

Herr, Sebastian and Lenzmann, Enno. (2014) The Boson star equation with initial data of low regularity. Nonlinear analysis, Vol. 97. pp. 125-137.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6205645

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Lenzmann)
UniBasel Contributors:Lenzmann, Enno
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Elsevier Science
ISSN:0362-546X
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:10 Apr 2015 09:13
Deposited On:31 Jan 2014 09:49

Repository Staff Only: item control page